# SDR SWAA2024080707488

- Difficulty date: June 30, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRATION BREAK PANEL CRACKED AT BS 540 RBL 25-45 WL 207<[01] REMOVED AND REPLACED INTEGRATION BREAK PANEL AT BS 540 RBL 25-45 WL 207. IAW SRM 51-40-02-OG-0 AND IPC 53-42-11-66.;[02] TASK COMPLETED TABLE MEASUREMENT UPDATED;[03] VERIFIED CORRECTIVE ACTION STEP 1.
